| Model Number |
01.18.131 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revises the stem and head to another company's products almost 4 years and 2 months after primary.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 06 april 2022: lot 153968: (b)(4) items manufactured and released on 06-nov-2015.Expiration date: 2020-10-14.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2018.